# SDR 98ZZZX1467

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3374U
- Make and model: Cessna 182F
- Aircraft serial: 18254774
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE FAILURE ON LANDING.  CONTROL YOKE BROKE, FAILED IN UPPER LEFT SIDE.  AIRCRAFT MANUFACTURED IN 1963.  SUSPECT CAUSE EXTREME AGE OF PLASTIC PART.  AIRCRAFT AND CONTROL YOKE TT 2,800 HOURS.
